Relation between nonlinear models and gauge ambiguities

Balachandran, A. P. ; Ramachandran, R. ; Rupertsberger, H. ; Skagerstam, B. S. (1980) Relation between nonlinear models and gauge ambiguities Letters in Mathematical Physics, 4 (2). pp. 79-86. ISSN 0377-9017

Full text not available from this repository.

Official URL:

Related URL:


We show that the solutions of a class of nonlinear models also generate gauge ambiguities in the vacuum sector of Yang-Mills theories. Our results extend known connections between gauge ambiguities and certain nonlinear σ-models, and clarify the underlying group theory. For many nonlinear models, we also give a simple, intrinsic parametrization of physical fields (which have values in a homogeneous space of a group).

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:66363
Deposited On:24 Oct 2011 08:43
Last Modified:24 Oct 2011 08:43

Repository Staff Only: item control page